MAUDE Adverse Event Report: US ENDOSCOPY TRUFREEZE; TRUFREEZE CONSOLE

US ENDOSCOPY TRUFREEZE; TRUFREEZE CONSOLE
Model Number CC3-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that a patient experienced abdominal pain following a procedure involving a trufreeze console.A ct scan was performed, and no perforation was found.
 
Additional Manufacturer Narrative
The log files for the trufreeze system were reviewed and no abnormalities were noted.The trufreeze console instructions for use (ifu) states, "do not use the product if the device does not function properly or there is evidence of damage (e.G.Kinks, bends or damaged packaging).Save the device and packaging and contact your local steris endoscopy product specialist." the ifu further states, "the physician should carefully consider patient eligibility for cryospray ablation (i.E., cryosurgery and associated gas pressure), including patient presentation, medical history, co-morbidities (e.G., copd, cad), and prolonged use of steroids that may reduce the patient's tissue compliance and tissue strength affecting their ability to tolerate cryospray." a steris account manager provided in-service training on the proper use and operation of the trufreeze console.No additional issues have been reported.

Brand Name
TRUFREEZE
Common Device Name
TRUFREEZE CONSOLE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4404130648
MDR Report Key21944704
Report Number1528319-2025-00037
Device Sequence Number20928266
Product Code GEH
UDI-Device Identifier00857068006006
UDI-Public(01)00857068006006(11)220321
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC3-01
Device Catalogue NumberCC3-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown